# SDR YENA2023030900221

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 76,380 hours, 27,718 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: 502310000
- Part serial: 21722
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#698, MCO-LGA. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO JFK) 'HYD B RSVR LO LVL; INSPECTED MLG BAY NOTED BLUE SYS HYD LEAKING IN THE AREAS OF THE BLUE HYD PUMP CLEANED NOTED AFFECTED ZONE SERVICED BBLUE HYD SYS AND PRESSURIZED TO ISOLATE HYD LEAK. THE ITEM REMAINS OPEN. FURTHER TROUBLESHOOTING IS NEEDED. PER TSM 29-12-00-810-803-A ISOLATED HYD LEAAK TO BLUE ELECTRIC PRESSURE SWITCH FIN # 2074GJ O-RING. REMOVED AND REPLACED PRESSURE SWITCH 2074GJ PER AMM 29-12-17. THE OPS CHECK IS GOOD. NO LEAK WAS NOTED. A/C OK FOR SERVICE.
